Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Lagrangean Conditions for Consumers with Nonrepresentable Preferences

José Manuel Gutiérrez and Carmen Herrero
Economic Theory
Vol. 16, No. 2 (Sep., 2000), pp. 483-487
Published by: Springer
Stable URL: http://www.jstor.org/stable/25055339
Page Count: 5
  • Download ($43.95)
  • Cite this Item
Lagrangean Conditions for Consumers with Nonrepresentable Preferences
Preview not available

Abstract

A Lagrangian characterization of the solutions of the consumer problem is provided when preferences are not representable by a continuous utility function.

Page Thumbnails

  • Thumbnail: Page 
[483]
    [483]
  • Thumbnail: Page 
484
    484
  • Thumbnail: Page 
485
    485
  • Thumbnail: Page 
486
    486
  • Thumbnail: Page 
487
    487